# SDR 2004UALA00424

- Difficulty date: May 2, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 16,875 hours, 5,192 cycles
- Engine: Pwa PW4052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 16,875 hours, 5,192 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 246 FLOORBEAM VERTICAL STIFFENER AT RBL 11 IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED VERTICAL STIFFENER
